# SDR DALA2017042003284

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,445 hours, 20,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP LOWER SURFACE SKIN HAS DENT AT INBD OF NR 8 FLAP TRACK.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-04.
